It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi fifty, I have been on accutane for 4 months. Only side effects are the dry lips, and my gums bleed easily from brushing (never did before). Early on I had alot of dryness to the face which was a drag, as with old scars its kinda hard to go out without makeup, and when your face is completely flaking off, well you get the idea. I keep my lips moisterized with aquaphor and chapstick. One side effect that I have never seen mentioned anywhere is my bottom eye lids get red and itchy, like they too are drying. Now, though 4 months in, my face has completely stopped breaking out. I use CeraVe moisterizer and I have no more flakey dryness. So now I guess I have to wait 6 months (save some money) and also research what laser will work.
I wish you the best with your treatment:)





All times are GMT -7. The time now is 07:19 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!